# SDR IPXA2019091846952

- Difficulty date: August 22, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,880 hours, 10,341 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge Fitting
- Part number: 2210302521
- Part serial: 1041110
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #2 ENGINE RT FAN COWL AFT HINGE FITTING IS CHAFED. REPAIRED CHAFED #2 ENGINE RT FAN COWL AFT HINGE FITTING IAW EA 300-7110-01-A7891 REV IR AND EO A300-7110-73917-A. (MINOR) LP 181477/2.
